# SDR 2001FA0000104

- Difficulty date: June 21, 2001
- Submitted: July 17, 2001
- Operation: General aviation
- Aircraft: N86CA
- Make and model: Piper PA-32-300
- Aircraft serial: 3240957
- Engine: Lyc TIO540*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6207006
- Condition: Corroded
- Location: Ob Of Main Gear
- Part time: 3,194 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RE-SKINNING THE LEFT UPPER INBOARD WING SKIN, WE FOUND CORROSION IMMEDIATELY OUT BOARD OF THE LEFT MAIN LANDING GEAR CASTING ON THE LOWER AFT SIDE OF THE MAIN SPAR INSIDE THE WING.  THE CORROSION SEEING TO BE CENTRALIZED AROUND ONE RIVET AND RADIATING OUTWARD FROM THAT RIVET.  THERE IS NO OTHER CORROSION IN THAT AREA OF THE WING.
